Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

stopped taking the DEPO shot and I haven't had a period in . Can I still get pregnant?

Answer Question
 
Anonymous

Asked by Anonymous at 10:23 PM on Mar. 26, 2009 in Trying to Conceive

Answers (1)
  • i had my last depo shot may 2008 finally got firs period jan 2009 since then had it every 2-3 weeks. called dr he said its absolutly normal to have irregular or no period for about a year to 18 months after last shot and the longer your on it the longer it could possibly take to regain a fertile cycle but it is definatly possible to become pregnant again.. so it depends on how long you've been on the shot---i was on it only a year and my cycle is still not normal. hope that helps
    scooter3017

    Answer by scooter3017 at 10:28 PM on Mar. 26, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.